# SDR SWI2025F00769

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 44,212 hours, 32,423 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS MECHANICAL BURNING SMELL FROM INSIDE AND/OR NEAR FIRST CLASS COAT CLOSET. 1ST OFFICER SAYS HE COULD SMELL IT WHILE STANDING NEAR THE CLOSET AND THAT IT SMELLS LIKE BURNING RUBBER.   FOUND WIRES WITH DAMAGED OUTER COATING IN THE CLOSET. UNSURE IF THEY ARE RESPONSIBLE AS THEY DO NOT FEEL HOT OR APPEAR TO HAVE OVERHEATED.  (FLIGHT 6268) TROUBLESHOT MECHANICAL BURNING SMELL FROM INSIDE & / OR NEAR 1ST CLASS CLOSET IAW FIM 21-22-00-810-806. PERFORMED A GVI OF WIRING IN FWD 1ST CLASS COAT CLOSET & FOUND ALL WIRING INSULATION & WIRING TO BE INTACT, WITH NO EXPOSED CONDUCTORS & IN A SERVICEABLE CONDITION. PERFORMED OPS CHECK OF GALLEY HEATER IAW AMM 21-23-64. OPS CHECK OF GALLEY HEATER GOOD. INSPECTED WIRING & CONNECTORS BEHIND 1ST CLASS CLOSET & FOUND NO ABNORMALITIES. PERFORMED AN INSPECT OF CLOSET, & GALLEY LIGHTING ADJACENT TO OCCURRENCE OF ODOR. FOUND THE LT OVERHEAD EMERGENCY EXIT LIGHT TO HAVE CRACKS & LAMPS TO BE HANGING LOOSE IN FIXTURE. PERFORMED FURTHER INSPECT OF ADJACENT GALLEY CIRCUITS & FOUND SEAT POWER SWITCH ON FA PANEL LOOSE IN SOCKET, CAUSING PUSH BUTTON LIGHT TO SHORT & FLICKER.
